# SDR CA121125001

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, E, A

## Discrepancy

(CAN) WHILE IN CLIMB THROUGH FL135, THE CREW FELT ACFT YAW, THE LT WITH A TORQUE DECREASE ON NR 1 ENGINE.  SHORTLY AFTER, SMOKE STARTED TO ENTER AND THE ENGINE FIRE WARNING CAME ON. THE ENGINE WAS SHUTDOWN, FIRE WARNING WENT OUT AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.   POST FLIGHT INSPECTION FOUND SEIZED POWER TURBINE AND FRACTURED 6 & 7 BEARING OIL TUBES.
